# SDR SWAA2024111145066

- Difficulty date: October 3, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 341B RIB # 9 CRACKED MKD DOT<[01] SUMMARY: REMOVED AND REPLACED RIB #9 P/N 186A1401-2 AT R/H HORIZONTAL STABILIZER L/E FAIRING 341B AS PER B-737 SRM-51-40-02-0G-0 AND DWG 186A1001;[02] VERIFIED THE JOB COMPLETED
